# SDR ASAA2021052734966

- Difficulty date: May 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 47,225 hours, 14,072 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Rt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT DOES NOT COME ON. GROUNDED - YES. SELECTED WINDOW HEAT ON. ALL INDICATIONS NORMAL. WHCU BITE OK REF B737-800 AMM 30-41-00. OPS CHK AND B737-800 FIM 30-41 TASK 801 OK FOR SERVICE.
